# SDR TWAA9909602

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL CRACKED APPROXIMATELY .25 INCH IN BEND RADIUS AT FWD LOWER CORNER JUST AFT OF STA 69.5, LBL 12.5 IN.  MANUFACTURED NEW INTERCOSTAL PER DRAWING PO9530268.  PRIMED AND INSTALLED.
